Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Losartan Pottassium 25mg in Blood Pressure

I am a 37 year old vegetarian. I was diagnosed of having BP. I was prescribed Losartan Pottassium 25mg once in a day. After one month I stopped taking medicine. Again after 3 months I checked my bp because I feel something in my head. The reading was 180/110 mm/hg. I was prescribed Amlopin-M(metoprolol-50mg,amlodipine-5mg) After 3 months the BP now is 150/90 mm/hg. Morning I take medicine.In the evening I feel something ringing in my head. The doctor says that dosage should be increase. Im worried that I may face problem in future. Continiously taking a medicine lifelong I dont know how much side effects I may have. Further any surgery like removing tooth requires a lot of care. I have no sugar, cholestrol etc. I feel my later part life would be very miserable. Please any of the best doctors comment in this regard is welcome. I am worried a lot.Please help me
Asked On : Sat, 19 Dec 2009
Answers:  1 Views:  625
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi well come to HCM.
your apprehension about your taking medicine is without under standing your own problem. In HBP drugs are to be taken for life long because its non curable condition
but can be controlled with medicines. With good control you can prevent bad effect
of BP on other important organs of body like brain,heart, kidney, vision etc which is
much more important than preventing side effect of drugs. Doctors usually choose drugs with minimum side effect and reversible on stopping the drug. So give up your
tension and cooperate with doctor to help you for controlling BP. take care Thanks

Answered: Tue, 13 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor